# SDR P5CA9700927

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3830 · Waste Disposal System
- Part: Bracket
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 U/D BS 455 RBL 28 TO 31 WASTE TANK SUPPORT BRACKET CORRODED.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
